Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Compact semigroups irreducibly connected between two idempotents

Author: W. M. Faucett
Journal: Proc. Amer. Math. Soc. 6 (1955), 741-747
MSC: Primary 22.0X
MathSciNet review: 0071712
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Semigroups containing minimal ideals, Amer. J. Math. vol. 70 (1948) pp. 521-526. MR 0025476 (10:12b)
  • [2] R. J. Koch, On topological semigroups, Tulane University dissertation, 1953.
  • [3] R. J. Koch and A. D. Wallace, Maximal ideals in compact semigroups, Duke Math. J. vol. 21 (1954) pp. 681-686. MR 0063381 (16:112e)
  • [4] K. Numakura, On bicompact semigroups, Mathematical Journal of Okayama University vol. 1 (1952) pp. 98-108. MR 0048467 (14:18g)
  • [5] A. D. Wallace, A note on mobs, Anais da Brasileira de Ciencias vol. 24 (1952) pp. 329-334. MR 0053120 (14:724d)
  • [6] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications, vol. 32, 1949, pp. 21-39. MR 0029491 (10:614c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society